# SDR AALA202510245080

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 28,316 hours, 11,391 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THE DOOR 4R ARMING INDICATION INTERMITTENT AFTER TAKEOFF. ARMED ON GROUND AND SHOWED DISARMED IN THE AIR. FLIGHT ATTENDANT GENTLY PUSHED HANDLE AND INDICATION SHOWED REARMED. MAINTENANCE CLEANED R4 DOOR ARM PROXIMITY SWITCH CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
